Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Black spot on penis, treatment for urinary tract infection - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Women's Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2372 Questions
hi, m male aged 22...i have noticed a black spot or marks on de top of my penis, its not irriatin or allergetic....wat it would b , help me out with my problem
Doctor :   Hi..
User :   hi doctor h r u ?
Doctor :  
May i know your AGE?
User :   22
Doctor :  
Since when have you noticed these spots?
Doctor :  
Are you sexually active?
User :   some 2 to 3 yrs bak, but didnt give much attention bak
Doctor :  
Ok
Doctor :  
Is there any recent changes noticed over these spots?
User :   no
Doctor :  
Are you sexually active?
User :   no
Doctor :  
Have you seen a dermatologist earlier for the same problem?
User :   no, bcoz it was not allergetic or caused any irritation
Doctor :  
Ok.
Doctor :  
I shall expalain it to you.
User :   k thank u, is der anything 2 fear
Doctor :   No there is nothin to fear.
User :   i have done masturbation
User :   is dat a prblm
Doctor :   IT is not related to masturbation.
Doctor :  
This could be a bening lesion
Doctor :  
The exact cause can however be made on a physical examination
Doctor :  
But since it has been there for 2 to 3 years with out any problem it is not of significance
Doctor :  
But watch over it.
User :   bening lesion means?
Doctor :  
If you see any changes happening either in the colour or texture of the spot then you need to report to a doctor
Doctor :  
A benign lesion means a non growing lesion.
Doctor :  
It does not cause problems
Doctor :  
only problem they cauce is cosmetic disfiguration.
Doctor :  
Have you followed?
User :   a black spot . n a back mark on de side of my penis
User :   cosmetic disfiguration? means
Doctor :  
I mean you do not have to worry if you are not cosmetically worried>
Doctor :  
Have you followed?
User :   ya
User :   y it happens
User :   wat r de causes
User :   is der anythin i can do over it
Doctor :   The exact cause can be established after examination.
Doctor :  
All you need to do now is
Doctor :  
watch over the spot.
Doctor :  
Report to a doctor if you notice the spot is increasing
User :   i have been watchin , no increse in de size of de mark or colour change
Doctor :  
or if you develop symptoms of pain
User :   its like a black patch
User :   its still de same'
Doctor :   Or if there is any ulcer forming.
User :   no'
Doctor :  
If these changes do not happen then there is no need to worry.
Doctor :  
Have you followed?
User :   ya
User :   thank u
Doctor :  
Do you have any other query?
Doctor :  
Thanks for consulting HealthcareMagic. Bye for now. Please refer your friends to our service.
User :   yes
User :   is dat causes any problem 2 my sexual lifr
Doctor :   No
Doctor :  
there won't be any problem in sexual life
Doctor :  
because of this spots.
Doctor :  
Do you have any other query?
User :   yes related 2 my gal frnd
Doctor :  
Please proceed.
User :   she is havin pain while passin urine,
User :   always feel like goin 2 bathroom
Doctor :   SInce when is she having this?
User :   havin a tendancy 2 pass urine, but its not comin
User :   today
Doctor :  
And may i know her age?
User :   from yday
User :   20
Doctor :  
Does she have fever?
Doctor :  
She might be having a urine infection.
User :   she is havin periods n now shw is havin fever 104
User :   she has consulted a doctor n prescribed medicines, dey said it can b symptoms of urinary infection
Doctor :   May i know the medicines she is on?
User :   norflox
Doctor :   Norflow is a good antibiotic for the treatment of urine infection
Doctor :  
Let her continue the same
Doctor :  
She also need to take
User :   k
Doctor :  
PLenty of oral fluid in the form of water
User :   kind of ?
Doctor :  
Atleast 2 litres per day is essential
User :   k
User :   she can drink aerated drinks
User :   ?
Doctor :   Water is preferential
Doctor :  
Aerated drinks may just make her fell full and may not provide good hydration
User :   bear
Doctor :  
Since she is on antibiotics adequate nutrition is also needed
Doctor :   Water would be better
User :   k thank u
Doctor :  
as bear can lead to further dehydration
Doctor :   Have you followed?
User :   yes thank u
Doctor :  
Do you have any other query?
User :   no thank u
Doctor :  
Thanks for consulting HealthcareMagic. Bye for now. Please refer your friends to our service.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor